MathSciNet Relay Station
MathSciNet bibliographic data
MR2210068 03D45 (03C57)
Calvert, Wesley; Knight, Julia F.; Millar, Jessica Computable trees of Scott rank $\omega_1^{CK}$, and computable approximation. J. Symbolic Logic 71 (2006), no. 1, 283–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement